# SDR DL76L091008

- Difficulty date: June 8, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 86,742 hours, 13,012 cycles
- Engine: Pwa PW4060
- Engine time: 69,830 hours, 10,383 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Nr 1 Eng Oil
- Part time: 69,830 hours, 10,383 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL QTY DROPPING, PRESS AND TEMP GOOD DIVERTED TO LHR.  LANDING UNEVENTFUL, ENGINE NOT SHUTDOWN.  FOUND OIL PUMP LINE LEAKING IN THE FLEX PORTION.  NOT A 'B' NUT LEAK REF IPC 79-21-05-05 NR 36.  FOUND LEAK ON MAIN OIL SUPPLY TUBE BETWEEN OIL FILTER AND OIL PUMP-LEAKING FROM FLEXIBLE SECTION.  SUPPLY TUBE REMOVED.  REFITTED NEW SUPPLY TUBE SERVICED OIL TO FULL.  LEAK CHECKED ENGINE, OK NO LEAKS.
